# SDR RAIA00701011

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,210 hours, 18,879 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 37591
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3574-STL-EMERGENCY EXIT LIGHT INOP AT OVERWING EMERGENCY EXIT. MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.
